# SDR DL76G981220

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 24984
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T410437A
- Condition: Delaminated
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 4 LEADING EDGE SLAT TRAILING EDGE WEDGE WAS FOUND WITH THE UPPER SKIN DELAMINATED AT A LOCATION 6 INCHES FROM THE O/B END.  THE DAMAGE MEASURES APPROX 4 X 4 AND WAS REPAIRED USING AN SRM COMPOSITE REPAIR PER ER/A 364971-14AD.
